# SDR AALA202111294523

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 24,517 hours, 10,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C PATHWAY LIGHT HANGING. RESECURED EMERGENCY PATHWAY LIGHT AT SEAT 25C AS REQUIRED OPERATIONS CHECK SATISFACTORY.
